# SDR DHL9980518C

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Broken
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD OF AFT LOWER CARGO COMPT  BETWEEN STA 1160  AND 1200 LONGERON 31L BROKEN FLOOR STRAP.  REMOVED AND FABRICATED NEW FLOOR STRAP 10 X 3 AND INSTALLED PER SRM 51-1-21.  N/R 870
